Perturbed Markov chains - HEC Paris - École des hautes études commerciales de Paris Access content directly
Journal Articles Journal of Applied Probability Year : 2003

Perturbed Markov chains

Eilon Solan
  • Function : Author
  • PersonId : 858141

Abstract

We study irreducible time-homogenous Markov chains with finite state space in discrete time. We obtain results on the sensitivity of the stationary distribution and other statistical quantities with respect to perturbations of the transition matrix. We define a new closeness relation between transition matrices, and use graph-theoretic techniques, in contrast with the matrix analysis techniques previously used.

Dates and versions

hal-00464967 , version 1 (18-03-2010)

Identifiers

Cite

Nicolas Vieille, Eilon Solan. Perturbed Markov chains. Journal of Applied Probability, 2003, Vol.40,n°1, pp.107-122. ⟨10.1239/jap/1044476830⟩. ⟨hal-00464967⟩

Collections

HEC CNRS
126 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More